# SDR IPXA2018060430290

- Difficulty date: May 17, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: AKC75041
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LT SIDE THE UPPER PRODUCTION DOUBLER HAD DEEP CHAFE WEAR AT BS 2165.061 AND LBL 36.5.  REPAIRED THE TAILCONE IAW EA 0115350-01-A7278,  REV I/R,  AND EO MD11-5350-68582-A.
